Fostair Reduction/Withdrawal

HI,

I'm on Fostair 100/6 at 2 puffs twice a day and my asthma is well controlled. However, this is a fairly high steroid dose and I would like to reduce this to a minimum whilst still retaining my health.

I've tried a number of times to try and reduce this but I feel horrendous (cold, shakey, ill) every time I try which I'm assuming is adrenal related! First time I tried was to reduce the Fostair by one puff and another attempt was to supplement with 2 and 1 puff on Clenil. Neither of these worked!

Has anyone else had any experience of this? Should go get HC tablets from the doctor so I can replace/taper more gradually?

Thanks,

Derek.

1 Reply

oldestnewest
  • i've no idea about withdrawing / tapering etc but what i would say is you should definitely talk to your GP about this - don't do it on your own! The GP will be able to say whether or not this is advisable in the first place and then if so the best way to go about it. Unless you have express permission from your doctor (as i know some people have) you shouldn't just start messing with medications ie increasing / decreasing

You may also like...